# SDR COMA0660295

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 30,562 hours, 29,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Wheel Well
- Part time: 30,562 hours, 29,039 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FS 559 BULKHEAD JUST INBOARD OF RIGHT AILERON QUADRANT OUTBOARD ATTACH BOLT.  REPAIRED IAW REO 601R-53-41-353.
